Currently have been on wellbutrin itself for about almost a month. Previously I was on venlafaxine and wellbutrin, then got taken off the venlafaxine (wasn't for me). This is my first time being on the drug itself and I've had side effects such as, nausea, headache and vommiting. This morning I woke up feel worse than normal and vomited a lot more. Wondering if this is worse because I took a couple hits last night or if it's just the med?
If you were not tapered off the venlafaxin you could be having withdrawal symptoms. It is known for withdrawals when coming off of it if you have been on it a while.
It could be the side effects of the Wellbutrin and or the Venlafaxin withdrawal if you did not taper off of it.
No sure the MJ had anything to do with it. Best to report your symptoms to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has marijuana or syn marijuana in combo with Concerta ER 18mg ever have reports of bad side effects?
Updated 8 Sep 2011 • 1 answer
Updated 20 Dec 2010 • 4 answers
Updated 10 Dec 2015 • 1 answer
Updated 18 Sep 2018 • 1 answerFAQ by Drugs.com
Posted 17 Dec 2018 • 0 answers